About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 510924, 4 pages
http://dx.doi.org/10.1155/2014/510924
Research Article

A Remark on the Regularity Criterion for the 3D Boussinesq Equations Involving the Pressure Gradient

School of Mathematics and Computer Science, Gannan Normal University, Ganzhou 341000, China

Received 10 November 2013; Accepted 28 December 2013; Published 21 January 2014

Academic Editor: Giovanni P. Galdi

Copyright © 2014 Zujin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the three-dimensional Boussinesq equations and obtain a regularity criterion involving the pressure gradient in the Morrey-Companato space . This extends and improves the result of Gala (Gala 2013) for the Navier-Stokes equations.